Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 251, NWS Dodge City, KS

September 2, 2011Morton County, Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 2, 2011, 6:30 PM CDT for Morton County, Stanton County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2011, 6:30 PM CDT (23:30 UTC)
Expired
Sep 2, 2011, 7:15 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 7:00 PM CDTHAIL 19 S Manter, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2576 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WUUS53 KDDC 022330
SVRDDC
KSC129-187-030015-
/O.NEW.KDDC.SV.W.0251.110902T2330Z-110903T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT FRI SEP 2 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MORTON COUNTY IN SOUTHWEST KANSAS...
  SOUTHERN STANTON COUNTY IN SOUTHWEST KANSAS...

* UNTIL 715 PM CDT

* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
PAIR OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED 9 MILES SOUTH OF MANTER...AND MOVING NORTHEAST AT 15 MPH.


* LOCATIONS IMPACTED INCLUDE...
  BIG BOW...
  MAINLY RURAL AREAS OF NORTHWESTERN MORTON AND SOUTHERN STANTON
  COUNTIES.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS WARNING FOR 
SOUTHEAST STANTON COUNTY. 

AT 625 PM...QUARTER SIZE HAIL WAS REPORTED 6 MILES SOUTHEAST OF 
JOHNSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3757 10153 3740 10153 3725 10203 3741 10204
TIME...MOT...LOC 2327Z 237DEG 11KT 3740 10187
WIND...HAIL 60MPH 1.00IN

$$

RUSSELL
2 follow-up statements
406 
WWUS53 KDDC 030000
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 PM CDT FRI SEP 2 2011

KSC129-187-030015-
/O.CON.KDDC.SV.W.0251.000000T0000Z-110903T0015Z/
STANTON KS-MORTON KS-
700 PM CDT FRI SEP 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MORTON AND SOUTHWESTERN STANTON COUNTIES UNTIL 715 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF RICHFIELD...AND MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN MORTON AND SOUTHWESTERN STANTON
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3750 10176 3736 10167 3725 10203 3741 10204
TIME...MOT...LOC 0000Z 234DEG 12KT 3738 10187
WIND...HAIL 60MPH 1.00IN

$$

RUSSELL
123 
WWUS53 KDDC 030012
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT FRI SEP 2 2011

KSC129-187-030022-
/O.EXP.KDDC.SV.W.0251.000000T0000Z-110903T0015Z/
STANTON KS-MORTON KS-
712 PM CDT FRI SEP 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORTON AND
SOUTHWESTERN STANTON COUNTIES WILL EXPIRE AT 715 PM CDT/615 PM
MDT/...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3750 10176 3736 10167 3725 10203 3741 10204
TIME...MOT...LOC 0012Z 234DEG 12KT 3740 10183

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:36 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Sep 2, 3:36 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
336 PM CDT FRI SEP 2 2011

.DISCUSSION...

DAYS 1-2...

A COLD FRONT EXTENDED FROM NEAR WAKEENEY SOUTHWEST THROUGH SCOTT
CITY, LAKIN AND JOHNSON AT 19Z. THE FRONT WAS SHOWING SOME SLOW
SOUTHWARD MOVEMENT ACROSS FAR SOUTHWEST KANSAS. THE 12Z UPPER AIR
ANALYSIS SHOWED AN UPPER LEVEL JET EXTENDING FROM SOUTHERN HUDSON
BAY BACK INTO EASTERN WYOMING. THIS PUT THE AREA FROM WESTERN
NEBRASKA INTO NORTHWEST KANSAS AND NORTHEAST COLORADO UNDER THE
RIGHT ENTRANCE REGION WHICH HELPED SUSTAIN A BAND OF WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS IN THAT AREA THROUGH THE
MORNING AND EARLY AFTERNOON. ALSO OF NOTE, THE WATER VAPOR IMAGERY
WAS SHOWING AN AREA OF SOMEWHAT BETTER MID/UPPER LEVEL MOISTURE
MOVING OUT OF THE ROCKIES INTO WESTERN KANSAS THIS AFTERNOON.

AS THESE FEATURES CONTINUE TO MOVE EAST THROUGH THE CENTRAL HIGH
PLAINS INTO THIS EVENING, WE SHOULD SEE ADDITIONAL THUNDERSTORMS
MOVING OUT OF THE FRONT RANGE AND/OR DEVELOPING ALONG THE FRONT.
THE MODELS ARE ALL IN PRETTY GOOD AGREEMENT WITH THIS IDEA AND THE
HRRR HAS BEEN HINTING AT A CLUSTER OF STORMS TRACKING ACROSS WEST
CENTRAL AND SOUTHWEST KANSAS THIS EVENING. THE PREVIOUS FORECAST
HAD A MENTION OF THIS BUT GIVEN THE LOCATION OF THE FRONT AND
CURRENT VISIBLE SATELLITE TRENDS, WILL ADJUST THE LOCATION OF THE
THUNDERSTORMS CHANCES A LITTLE FARTHER SOUTH. THUNDERSTORM CHANCES
SHOULD DIMINISH LATER TONIGHT AS THE UPPER LEVEL JET DYNAMICS MOVE
EAST OF THE REGION.

A STRONG UPPER LEVEL SHORTWAVE WAS TRACKING SOUTHEAST ACROSS SOUTHERN
ALBERTA THIS AFTERNOON AND WILL MOVE OUT ALONG THE US/CANADIAN
BORDER INTO THE WESTERN GREAT LAKES BY SATURDAY AFTERNOON. THE
REGION WILL AGAIN COME UNDER THE RIGHT ENTRANCE REGION OF THE UPPER
LEVEL JET ASSOCIATED WITH THIS WAVE. IN ADDITION, A LOW LEVEL
BAROCLINIC ZONE WILL BE SAGGING SOUTH ACROSS WESTERN KANSAS. THIS
PLUS SOME BETTER LOW LEVEL MOISTURE BEHIND THE FRONT SHOULD HELP
PRODUCE SCATTERED THUNDERSTORMS ACROSS SOUTHWEST KANSAS DURING THE
DAY WITH THE AREA OF PRECIPITATION GRADUALLY SHIFTING SOUTH OF THE
AREA SATURDAY NIGHT. SUNDAY COULD START OUT PARTLY CLOUDY BUT
EXPECT SKIES TO BECOME SUNNY AS MID LEVEL CYCLONIC FLOW BUILDS
INTO THE CENTRAL PLAINS AS THE DAY GOES ON.

HIGH TEMPERATURES ON SATURDAY WILL BE PROBLEMATIC GIVEN SOME
UNCERTAINTIES ABOUT HOW QUICKLY THE FRONT PROGRESSES SOUTH AND THE
AMOUNT OF CLOUD COVER. HAVE BACKED OFF ON SATURDAYS HIGH
TEMPERATURES CLOSER TO BUT STILL ABOVE MOS GUIDANCE. SUNDAY SHOULD
SEE SOME OF THE COOLEST DAYTIME HIGH TEMPERATURES AROUND SOUTHWEST
KANSAS SINCE MID JUNE.

DAYS 3-7...

NOT MUCH CHANGE MADE TO THE EXTENDED PERIOD. THE OVERALL PATTERN IS
MUCH COOLER TEMPERATURES THROUGH NEXT WEEK.

MONDAY:
THE UPPER AIR PATTERN WILL FAVOR NORTHERLY FLOW WITH A TROUGH
LOCATED ACROSS THE SOUTHEASTERN UNITED STATES AND RIDGING OVER THE
SOUTHERN ROCKIES. AT THE SURFACE, A COOL HIGH PRESSURE CENTER WILL
BE SETTLED FROM KANSAS TOWARDS THE UPPER MIDWEST. 850 HPA
TEMPERATURES WILL BE IN THE TEENS EXCEPT NEAR 20 DEG C TOWARDS THE
COLORADO BORDER. THE GUIDANCE IS STILL COMING IN COOLER AND OUR
NEIGHBORS HAVE GONE COOLER AS WELL. AS A RESULT, DROPPED
TEMPERATURES (BOTH HIGHS AND LOWS A DEGREE OR SO). MONDAY WILL START
OUT NICE WITH LOWS IN THE LOWER 50S. WOULD NOT BE SURPRISED TO SEE A
FEW AREAS IN THE U40S. THESE FALL LIKE TEMPERATURES ARE CERTAINLY
WELCOME AFTER 54 DAYS OF 100+ IN DODGE CITY. HIGHS WITH BE PLEASANT
AND IN THE MID TO UPPER 70S. MAYBE SOME OF THOSE WHO STILL HAVE
GREEN TOMATOES WILL FINALLY GET THE FRUIT TO RIPEN.

TUESDAY:
THE UPPER LEVEL TROUGH WILL BEGIN TO ADVECT NORTHEAST CLOSER TO THE
OHIO RIVER VALLEY AND WITH A FLATTER 500 HPA RIDGE CLOSER TO KANSAS.
SOME THUNDERSTORMS COULD FORM ACROSS COLORADO BUT SHOULD REMAIN OUT
OF KANSAS WITH A CAPPED ATMOSPHERE/LOW INSTABILITY ACROSS MY AREA.
MAX TEMPERATURES WILL BE SLIGHTLY WARMER (A DEGREE OR TWO) AND
GENERALLY AROUND 80 WITH LOWS IN THE LOWER 50S DEG F.

WEDNESDAY:
WEDNESDAY THE MODELS ARE INDICATED THE WEAKENING OF THE UPPER LEVEL
RIDGE AND A WEAK MID LEVEL DISTURBANCE FORMING. THUNDERSTORMS COULD
MOVE CLOSER TO THE KANSAS/COLORADO BORDER. FORECAST SOUNDINGS SHOW
MEAGER INSTABILITY SO WILL LEAVE SLIGHT POPS UNCHANGED FOR NOW. LOW
80S FOR MAXES AND 50S FOR MINS ARE EXPECTED.

THURSDAY THROUGH SATURDAY:
A DRY FORECAST IS EXPECTED AS AN UPPER LEVEL LOW REMAINS EAST OF
KANSAS AND UPPER LEVEL RIDGING PREVAILS ACROSS THE NORTHERN HIGH
PLAINS. THIS WILL PUT WESTERN KANSAS A IN DRY NORTHEAST FLOW PATTERN
ALOFT. TEMPERATURES WILL MODERATE THROUGH THIS PERIOD AND COULD
FLIRT CLOSER TO 90 FOR HIGHS AND U50S BY THE END OF THE PD. -SUGDEN

&&

.AVIATION...

FOLLOWED THE NAM AND THE PREVIOUS TAFS FOR THE 18Z TAF ISSUANCE.
SEEMS THAT CONVECTION WOULD FIRE TO THE WEST AND NORTH VERSUS
FURTHER SOUTH AS TO WHAT THE GFS IS ADVERTISING. KEPT CB GROUPS
IN FOR KHYS AND KGCK THIS AFTERNOON AND EVENING. OTHERWISE, VFR CIGS
WILL CONTINUE THROUGH THE PERIOD. -SUGDEN

&&

.FIRE WEATHER...

RED FLAG CONDITIONS WILL BE MET FOR A FEW MORE HOURS THIS AFTERNOON
IN A NARROW CORRIDOR FROM LIBERAL, CIMARRON AND JETMORE EAST TO
KINSLEY AND COLDWATER AS SOUTH TO SOUTHWEST WINDS CONTINUE TO GUST
UP TO AROUND 25 TO 30 MPH AND RELATIVE HUMIDITY LEVELS CONTINUE TO
BOTTOM OUT AROUND 12-15 PERCENT. CONDITIONS SHOULD BE IMPROVING BY
AROUND OR SHORTLY AFTER 7 PM THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  88  54  75 /  20  40  40  10
GCK  64  86  53  74 /  30  40  30  10
EHA  65  87  54  74 /  20  40  40  10
LBL  69  91  56  75 /  10  40  40  10
HYS  66  84  51  73 /  20  40  20   0
P28  72  97  59  78 /  10  40  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ064-077>080-
086>089.

&&

FN02/36/36
Hazardous weather outlook, Sep 2, 12:44 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1244 PM CDT FRI SEP 2 2011

KSZ030-031-043>046-061>066-074>081-084>090-031745-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1244 PM CDT FRI SEP 2 2011 /1144 AM MDT FRI SEP 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT FOR
SEWARD...GRAY...MEADE...HODGEMAN...FORD...CLARK...EDWARDS...KIOWA
AND COMANCHE COUNTIES. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS AREAS NORTH OF
JOHNSON CITY TO GREAT BEND. WIND GUSTS UP TO 50 MPH AND HEAVY RAIN
WILL BE THE MAIN CONCERN WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY INTO SUNDAY
MORNING BRINGING A CHANCE OF THUNDERSTORMS. A FEW STORMS MAY
BECOME STRONG TO MARGINALLY SEVERE WITH WIND GUSTS UP TO 60
MPH...SMALL HAIL...AND HEAVY RAIN BEING THE MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Sep 2, 4:45 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
445 PM CDT FRI SEP 2 2011

KSZ075-022230-
GRANT-
445 PM CDT FRI SEP 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR GRANT COUNTY...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ULYSSES...MOVING NORTHEAST
AT 20 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3773 10122 3741 10110 3739 10153 3754 10152
TIME...MOT...LOC 2145Z 239DEG 12KT 3751 10138

RUSSELL
Local storm report, Sep 2, 5:09 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
509 PM CDT FRI SEP 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 NW ULYSSES            37.60N 101.38W
09/02/2011  M60 MPH          GRANT              KS   MESONET

&&

MRUSSELL
Special weather statement, Sep 2, 5:21 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
521 PM CDT FRI SEP 2 2011

KSZ084-022300-
MORTON-
521 PM CDT FRI SEP 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON COUNTY...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHFIELD...MOVING NORTHEAST AT 20 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3738 10158 3713 10157 3709 10198 3734 10195
TIME...MOT...LOC 2222Z 244DEG 14KT 3723 10180

RUSSELL
Special weather statement, Sep 2, 5:56 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT FRI SEP 2 2011

KSZ074-075-084-085-022345-
GRANT-MORTON-STANTON-STEVENS-
556 PM CDT FRI SEP 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON...NORTHWESTERN
STEVENS...SOUTHERN STANTON AND WESTERN GRANT COUNTIES...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS FROM AROUND RICHFIELD THROUGH
ULYSSES. THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 15 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH ANY OF THESE STORMS.

LAT...LON 3770 10133 3743 10120 3711 10204 3743 10203
TIME...MOT...LOC 2255Z 241DEG 13KT 3746 10157

RUSSELL
Local storm report, Sep 2, 6:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT FRI SEP 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     4 NW HICKOK             37.60N 101.29W
09/02/2011                   GRANT              KS   TRAINED SPOTTER

            SPOTTER REPORTED A SNAPPED POWER POLE 3 MILES EAST OF
            ULYSSES ON ROAD M JUST OFF OF HIGHWAY 160.

&&

MSCOTT
Local storm report, Sep 2, 6:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT FRI SEP 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             6 SE JOHNSON CITY       37.50N 101.69W
09/02/2011  E1.00 INCH       STANTON            KS   PUBLIC

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:40 PM CDTRed Flag WarningDDCClark, Comanche, Edwards, Ford, Gray, Hodgeman and 3 more6 hr
Sep 2, 4:45 PM CDTSpecial Weather StatementDDCGrant45 min
Sep 2, 5:14 PM CDTSevere Thunderstorm WarningDDCGrant38 min
Sep 2, 5:21 PM CDTSpecial Weather StatementDDCMorton39 min
Sep 2, 5:56 PM CDTSpecial Weather StatementDDCGrant49 min
Sep 2, 6:03 PM CDTSevere Thunderstorm WarningDDCStanton42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.